# SDR IPXA2023022291236

- Difficulty date: February 3, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 29,801 hours, 19,879 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Doubler
- Part number: 311N504661
- Part serial: NSN
- Condition: Corroded
- Location: #2 Pylon I/B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3#2 ENG PYLON I/B SKIN I/B SIDE BETWEEN PP STA 153.90 AND PP STA 163.10 HAS CORROSION.REPAIRED I/B AFT PYLON SKIN PER VT MAE EA# 757-5450-27-A3142 REV-.
